# SDR SIMA981081

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3127
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4361 - BOTH FORWARD UPPER EMERGENCY EXIT SIGNS INOP.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY POWER SUPPLY IAW JIC 33-51-21.  OPERATIONAL CHECKS GOOD.  A/C RETURNED TO SERVICE.  (M)
